# SDR AALA202106099004

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 71,611 hours, 27,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Delaminated
- Location: Lt Ovrwg Slide
- Part time: 57,839 hours, 25,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER WING SLIDE COVER IS DELAMINATED. REMOVED AND REPLACED LEFT OVER WING SLIDE PER JOB CARD 26L20025014.
